Extremal problems for conditioned brownian motion and the hyperbolic metric
Annales de l'Institut Fourier, Volume 50 (2000) no. 5, pp. 1507-1532.

This paper investigates isoperimetric-type inequalities for conditioned Brownian motion and their generalizations in terms of the hyperbolic metric. In particular, a generalization of an inequality of P. Griffin, T. McConnell and G. Verchota, concerning extremals for the lifetime of conditioned Brownian motion in simply connected domains, is proved. The corresponding lower bound inequality is formulated in various equivalent forms and a special case of these is proved.

Cet article étudie les inégalités de type isopérimétrique pour le mouvement brownien conditionné et leurs généralisations en termes de la métrique hyperbolique. En particulier, on prouve une généralisation d’une inégalité de P. Griffin, T. McConnell et G. Verchota concernant des domaines extrémaux pour le temps de vie du mouvement brownien conditionné dans des domaines simplement connexes. L’inégalité de limite inférieure qui y correspond est formulée sous différentes formes équivalentes, et un de leur cas particuliers est démontré.

@article{AIF_2000__50_5_1507_0,
     author = {Ba\~nuelos, Rodrigo and Carroll, Tom},
     title = {Extremal problems for conditioned brownian motion and the hyperbolic metric},
     journal = {Annales de l'Institut Fourier},
     pages = {1507--1532},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {50},
     number = {5},
     year = {2000},
     doi = {10.5802/aif.1798},
     zbl = {0963.31001},
     mrnumber = {2002k:31003},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1798/}
}
TY  - JOUR
TI  - Extremal problems for conditioned brownian motion and the hyperbolic metric
JO  - Annales de l'Institut Fourier
PY  - 2000
DA  - 2000///
SP  - 1507
EP  - 1532
VL  - 50
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1798/
UR  - https://zbmath.org/?q=an%3A0963.31001
UR  - https://www.ams.org/mathscinet-getitem?mr=2002k:31003
UR  - https://doi.org/10.5802/aif.1798
DO  - 10.5802/aif.1798
LA  - en
ID  - AIF_2000__50_5_1507_0
ER  - 
%0 Journal Article
%T Extremal problems for conditioned brownian motion and the hyperbolic metric
%J Annales de l'Institut Fourier
%D 2000
%P 1507-1532
%V 50
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1798
%R 10.5802/aif.1798
%G en
%F AIF_2000__50_5_1507_0
Bañuelos, Rodrigo; Carroll, Tom. Extremal problems for conditioned brownian motion and the hyperbolic metric. Annales de l'Institut Fourier, Volume 50 (2000) no. 5, pp. 1507-1532. doi : 10.5802/aif.1798. https://aif.centre-mersenne.org/articles/10.5802/aif.1798/

[1] L. Ahlfors, Conformal Invariants: Topics in Geometric Function Theory, McGraw-Hill, New York, 1973. | MR: 50 #10211 | Zbl: 0272.30012

[2] C. Ban Dle, Isoperimetric Inequalities and Applications, Pitman, London, 1980. | MR: 81e:35095 | Zbl: 0436.35063

[3] R. Bañuelos and T. Carroll, Conditioned Brownian Motion and Hyperbolic Geodesics in Simply Connected Domains, Michigan Math. J., 40 (1993), 321-332. | MR: 94k:60116 | Zbl: 0805.60077

[4] R. Bañuelos and E. Housworth, An Isoperimetric-type Inequality for Integrals of Green's Functions, Michigan Math. J., 42 (1995), 603-611. | MR: 96j:30038 | Zbl: 0849.31006

[5] A.F. Beardon, The Geometry of Discrete Groups, Graduate Texts in Mathematics 91, Springer-Verlag, New York, 1983. | MR: 85d:22026 | Zbl: 0528.30001

[6] M. Cranston and T.R. Mcconnell, The Lifetime of Conditioned Brownian Motion, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 65 (1983), 1-11. | MR: 85d:60150 | Zbl: 0506.60071

[7] P.S. Griffin, T.R. Mcconnell and G.C. Verchota, Conditioned Brownian Motion in Simply Connected Planar Domains, Ann. Inst. Henri Poincaré, 29 (1993), 229-249. | Numdam | MR: 94g:60155 | Zbl: 0777.60073

[8] P.S. Griffin, G.C. Verchota and A.L. Vogel, Distortion of Area and Conditioned Brownian Motion, Probab. Theory Relat. Fields, 96 (1993), 385-413. | MR: 94j:60149 | Zbl: 0794.60081

[9] Y. Katznelson, An Introduction to Harmonic Analysis, Wiley, New York, 1968. | MR: 40 #1734 | Zbl: 0169.17902

[10] S.G. Krantz, Complex Analysis: the Geometric Viewpoint, Carus Mathematical Monographs 23, Mathematical Association of America, 1990. | MR: 92a:30026 | Zbl: 0743.30002

[11] Ch. Pommerenke, Univalent Functions, Vandenhoeck and Ruprecht, Gottingen, 1975. | Zbl: 0298.30014

[12] J. Xu, The Lifetime of Conditioned Brownian Motion in Planar Domains of Infinite Area, Probab. Theory Relat. Fields, 87 (1991), 469-487. | MR: 92d:60086 | Zbl: 0718.60092

Cited by Sources: